All About Aspirin for Migraine and Headache
편두통과 두통에 대한 아스피린에 관한 모든 것
100년이 넘은 이 치료법은 편두통과 두통 완화를 시작으로 여전히 다양한 용도로 사용되고 있습니다.
하지만 과용하지 않도록 주의하세요.
This 100-plus-year-old remedy still has a variety of uses, starting with migraine and headache relief. But be careful not to overdo it.
byJessica Baity, MDon December 11, 2023

편두통이 있는 일부 사람들에게는 아스피린이 효과적이고 저렴한 치료법입니다. For some people with migraine, aspirin is an effective and inexpensive treatment.
Getty Images; Everyday Health
www.dopza.com
두근거리는 두통을 느끼며 잠에서 깨면 하루의 시작이 결코 좋지 않습니다.
다행스럽게도 도움을 받을 수 있는 곳은 약장만큼이나 가까운 경우가 많습니다.
그렇습니다.
두통이 편두통 발작의 일부인 경우에도 마찬가지입니다.
그 치료법은 아스피린.
일반의약품(OTC)은 100년이 넘었지만 표준 325mg 아스피린 알약 2개를 사용하면 대부분의 두통이 1시간 이내에 해결됩니다.
편두통이 있는 일부 사람들도 거대 제약회사인 바이엘(Bayer)이 처음 개발한 이 약으로 증상이 완화됩니다.
아스피린의 두통 완화 효능 뒤에는 무엇이 있으며, 편두통이 있는 경우 아스피린이 어떻게 도움이 될 수 있습니까?
It’s never a great start to the day when you wake up with a pounding headache.
Fortunately, help is often as close as your medicine cabinet — yes, even if your headache is part of a migraine attack.
That remedy is aspirin.
Although the over-the-counter (OTC) drug is more than 100 years old, two standard, 325-milligram (mg) aspirin pills resolve most headaches in an hour or less. Even some people with migraine find relief with this medication, first developed by the pharmaceutical giant Bayer.
Just what is behind aspirin’s headache-relieving oomph, and how can it help if you have migraine?
What Is Aspirin?
아스피린이란 무엇입니까?
아스피린은 살리실산염이라 불리는 화학적으로 관련된 화합물 그룹 중 하나입니다.
Bayer 상표 외에도 라벨에 "ASA"가 표시된 일반 아스피린을 구입할 수도 있습니다.
문자는 아스피린의 화학식인 아세틸살리실산을 나타냅니다.
Aspirin is one of a group of chemically related compounds called salicylates. Besides the Bayer trademark, you may also purchase generic aspirin with “ASA” on the label; the letters stand for acetylsalicylic acid, aspirin’s chemical formula.
ASA는 열심히 일하는 화합물입니다.
그것은:
ASA is a hardworking compound. It is:
통증을 완화시켜주는 진통제
해열제 또는 해열제
몸의 붓기를 가라앉히는 데 도움이 되는 항염증제
잠재적으로 위험한 혈전을 일으킬 수 있는 혈액세포 혈소판억제제
- An analgesic that relieves pain
- A fever-reducing agent, or antipyretic drug
- An anti-inflammatory medication that helps reduce swelling in the body
- An inhibitor of platelets, the blood cells that can cause potentially dangerous blood clots
Migraine: Common and Life-Disrupting
편두통: 흔하고 생활에 지장을 주는 편두통
편두통연구재단 Migraine Research Foundation (MRF)에 따르면 편두통은 미국의 거의 4천만 명을 포함하여 전 세계적으로 약 10억 명의 사람들에게 영향을 미치는 신경장애입니다.
이 질병은 산발적 발병과 함께 일시적일 수도 있고 만성적일 수도 있습니다.
Migraine is a neurological disorder that affects an estimated 1 billion people worldwide, including nearly 40 million people in the United States, according to the Migraine Research Foundation (MRF). The disease can be episodic — with sporadic attacks — or chronic.
미국편두통재단 American Migraine Foundation (AMF)에 따르면 미국인 중 최대 5%가 만성 편두통을 앓고 있는데, 이는 한 달에 15일 이상 편두통 증상이 나타난다는 의미입니다.
편두통 증상은 일반적으로 두통을 포함하며 종종 다음과 같은 증상이 동반됩니다.
As many as 5 percent of Americans have chronic daily migraine, meaning they have migraine symptoms on 15 or more days per month, according to the American Migraine Foundation (AMF).
The symptoms of migraine usually include headache, often accompanied by:
메스꺼움
구토
현기증
빛, 접촉, 냄새 또는 소리에 대한 민감성
시각 장애
얼굴, 손, 발의 따끔거림이나 무감각
- Nausea
- Vomiting
- Dizziness
- Sensitivity to light, touch, smell, or sound
- Visual disturbances
- Tingling or numbness in the face, hands, or feet
편두통에 동반될 수 있는 감각 장애를 전조라고 하며 AMF에 따르면 일반적으로 편두통 발작의 두통 단계 직전에 시작되어 20~60분 동안 지속됩니다.
연구에 따르면 편두통환자의 약 90%가 중등도에서 심한 두통 통증을 호소하며, 절반 이상이 이 통증이 심각한 장애를 유발하거나 휴식이 필요함을 나타냅니다.
이는 직장이나 학교를 놓치는 것을 의미합니다.
The sensory disturbances that can accompany migraine are called aura, and they typically begin shortly before the headache phase of a migraine attack and last 20 to 60 minutes, according to the AMF.
Approximately 90 percent of people with migraine report moderate to severe headache pain, and more than half indicate this pain causes severe impairment or the need for bed rest, meaning they miss work or school, according to a review.
Can Taking Aspirin Help Treat or Prevent Migraine Attacks?
아스피린을 복용하면 편두통 발작을 치료하거나 예방할 수 있나요?
여러 종류의 처방약과 OTC 약물이 편두통의 급성 치료에 사용되고 다른 약물은 재발성 또는 만성 편두통 예방에 사용됩니다.
Several different types of prescription and OTC drugs are used in the acute treatment of migraine, and others in the prevention of recurrent or chronic attacks.
여기에는 다음이 포함됩니다.
These include:
- Nonsteroidal anti-inflammatory drugs (NSAIDS), most commonly ibuprofen (Advil) and naproxen (Aleve)
- Beta-blockers, such as propranolol
- Tricyclic antidepressants, such as amitriptyline (Elavil)
- Selective serotonin receptor agonists, such as sumatriptan
- Calcium-channel blockers, such as verapamil (Calan)
- Angiotensin converting enzyme (ACE) inhibitors
- Antiseizure drugs
- Botox injections
- Biologics or monoclonal antibodies, including erenumab, fremanezumab, galcanezumab, and gepants
비스테로이드성 항염증제(NSAIDS), 가장 일반적으로 이부프로펜(Advil) 및 나프록센(Aleve)
프로프라놀롤과 같은 베타 차단제
아미트립틸린(Elavil)과 같은 삼환계 항우울제
수마트립탄과 같은 선택적 세로토닌 수용체 작용제
베라파밀(Calan)과 같은 칼슘 채널 차단제
안지오텐신 전환 효소(ACE) 억제제
항발작제
보톡스 주사
에레누맙, 프레마네주맙, 갈카네주맙, 게판트를 포함한 생물학적 제제 또는 단클론 항체
Harvard Health Publishing에 따르면 아스피린은 처방약보다 편두통 발작을 예방하거나 치료하는 데 훨씬 덜 효과적이지만 이러한 다른 약물과 함께 사용하면 편두통 조절을 향상시킬 수 있습니다.
소규모 관찰 연구에 따르면 매일 저용량 아스피린 치료(1일 81mg)를 하면 조짐 편두통을 경험한 사람들의 93%에서 조짐빈도가 감소한 것으로 나타났습니다.
실제로 연구 참가자 중 거의 절반(48%)이 조짐증상이 완전히 사라졌다고 저자는 보고했습니다.
Although aspirin is far less effective at preventing or treating migraine attacks than prescription medications, it may improve migraine control when used in combination with these other drugs, according to Harvard Health Publishing.
A small observational study found that daily low-dose aspirin treatment (81 mg per day) reduced the frequency of aura in 93 percent of people who experienced migraine with aura. In fact, nearly half (48 percent) of the study participants had a complete disappearance of aura symptoms, the authors reported.
증상이 시작될 때 아스피린 900~1,300mg을 복용하면 편두통 발작과 관련된 통증을 줄이고 일부 처방 편두통 치료제만큼 효과적으로 메스꺼움 및 구토와 같은 증상을 완화하는 것으로 밝혀졌습니다. . 또한 검토된 일부 임상시험의 증거는 매일 아스피린 81~325mg을 복용하는 것이 재발성 편두통 발작 예방을 위한 효과적이고 안전한 치료 옵션이 될 수 있다는 가능성을 제시했습니다.
Aspirin doses of 900 to 1,300 mg, taken at the onset of symptoms, were found to reduce the pain associated with migraine attacks and provide some relief for symptoms such as nausea and vomiting as effectively as some prescription migraine treatments, according to the review cited earlier. In addition, evidence from some of the trials reviewed suggested the possibility that daily aspirin, in doses from 81 to 325 mg, may be an effective and safe treatment option for the prevention of recurrent migraine attacks.
리뷰 작성자는 또한 아스피린이 OTC 약물이기 때문에 건강보험이 없거나 보장범위가 제한적인 편두통 환자에게 더 저렴한 옵션이 될 수 있다고 지적했습니다.
The authors of the review also noted that because aspirin is an OTC drug, it may be a less expensive option for people with migraine who don’t have health insurance or who have limited coverage.
빠른 완화
FAST RELIEF
How to Get Rid of a Headache or Migraine Attack Fast
두통이나 편두통 발작을 빨리 없애는 방법
두통과 편두통 치료를 위한 OTC 및 처방약 옵션에 대해 자세히 알아보세요.
Learn more about the OTC and prescription drug options for treating headache and migraine.
Why Is Aspirin Good for Migraine Treatment?
아스피린이 편두통 치료에 좋은 이유는 무엇입니까?
국립두통재단(NHF)에 따르면 아스피린은 편두통 및 기타 유형의 두통 치료에 여러 가지 이점이 있다고 합니다.
이는 편두통을 포함한 많은 두통유형과 관련된 통증이 화학적 기반이기 때문입니다.
특히, 두통이 발생하면 신체는 프로스타글란딘이라는 호르몬을 과잉 생산하고 있습니다.
프로스타글란딘은 통증신호를 뇌에 보내는 많은 신경 전달 물질 중 하나입니다.
항염증 특성으로 인해 아스피린은 신체에서 프로스타글란딘을 생성하는 데 도움이 되는 사이클로옥시게나제-1(COX-1)이라는 효소의 활동을 차단합니다.
아스피린은 COX-1의 효과를 차단함으로써 신체에서 생성되는 프로스타글란딘 수치를 감소시킵니다.
아스피린은 삼킨 후 몸 전체를 순환하지만, 프로스타글란딘이 활발히 생산되는 부위에서만 작용합니다.
프로스타글란딘 생산이 손상되면 뇌가 감지하는 통증신호가 중단됩니다.
더 이상 통증신호도 없고 두통도 없습니다.
또한, 혈소판 억제제 또는 항혈소판제로서의 아스피린 역할도 편두통에 도움이 될 수 있습니다.
NHF에 따르면 아스피린은 혈소판이 응집하거나 서로 달라붙는 능력을 감소시킵니다.
편두통에서는 혈소판이 응집되어 세로토닌을 혈류로 방출합니다. 이는 결국 혈관 활동과 편두통의 다른 영향으로 이어집니다.
Aspirin has several benefits in the treatment of migraine and other types of headaches, the National Headache Foundation (NHF) says. This is because the pain associated with many headache types — including migraine — is chemically based.
Specifically, when you experience a headache, your body is overproducing a hormone called prostaglandin. Prostaglandin is one of the many neurotransmitters that send pain signals to the brain.
Because of its anti-inflammatory properties, aspirin blocks the activity of an enzyme called cyclooxygenase-1 (COX-1) that helps your body make prostaglandin. By blocking the effects of COX-1, aspirin reduces the levels of prostaglandin your body produces.
Even though aspirin circulates throughout the entire body after you swallow it, the drug acts only at sites where prostaglandin is being actively produced. When the production of prostaglandin is impaired, the pain signals sensed by the brain stop. No more pain signals, no more headache.
In addition, aspirin’s role as a platelet inhibitor, or antiplatelet drug, can also help with migraine. Aspirin reduces the ability of platelets to aggregate or stick together, according to the NHF.
In migraine, platelets aggregate, causing them to release serotonin into your bloodstream. This eventually leads to the vascular actions and other effects of migraine.
How Many Aspirins Can I Take for a Migraine Attack?
편두통 발작에 아스피린을 몇 개나 복용할 수 있나요?
아스피린은 다양한 강도로 구입할 수 있습니다. 츄어블 향미 아스피린에는 일반적으로 81mg(저용량 아스피린)이 함유되어 있습니다.
일반 강도 아스피린의 각 알약이나 캡슐에는 일반적으로 325mg의 약물이 포함되어 있는 반면, 초강력 아스피린은 500mg입니다. 두통 통증의 경우 성인에게 권장되는 아스피린 복용량은 필요에 따라 3~4시간마다 325~650mg, 하루 최대 6회입니다.
연구에 따르면 매일 복용하는 저용량 아스피린(81mg 용량의 1정)이 조짐 편두통을 예방하는 데 도움이 될 수 있다고 하며, 다른 연구에서는 고용량 형태의 아스피린(최대 1,200mg 또는 매일 2정 이상)이 다음과 같은 효과가 있다고 밝혔습니다. 고통스러운 두통 및 편두통 발작의 기타 증상을 완화합니다.
아스피린은 처방전 없이 일반의약품으로 구입할 수 있지만 편두통 치료를 시작하기 전에 의사와 상담하세요. 아스피린은 복용 중인 다른 약을 방해할 수 있습니다. 또한, 아스피린 복용량은 편두통 증상에 맞게 조정되어야 합니다.
Aspirin can be purchased in various strengths. Chewable, flavored aspirin typically contains 81 mg (low-dose aspirin).
Each pill or capsule of regular-strength aspirin typically contains 325 mg of the drug, while the extra-strength version is 500 mg. For headache pain, the recommended adult dose of aspirin is 325 to 650 mg every three to four hours as needed, up to six times per day.
Research suggests low-dose aspirin (one tablet at the 81-mg dose) taken daily can help prevent migraine with aura, while other studies indicate high-dose forms of the drug (up to 1,200 mg, or two or more tablets daily) can relieve painful headaches and other symptoms of migraine attacks.
Although aspirin is available over the counter and without a prescription, talk to your doctor before starting aspirin therapy for migraine, as it may interfere with other medications you’re taking. In addition, your aspirin dose should be tailored to your migraine symptoms.
Can Aspirin Make Your Headache Worse?
아스피린이 두통을 악화시킬 수 있나요?
아스피린은 급성 편두통통증을 완화하는 데 도움이 되는 것으로 나타났지만 이 목적으로 한 달에 10일 이상 사용해서는 안 됩니다.
AMF에 따르면 반동 또는 약물남용 두통이 발생할 수 있기 때문입니다.
아스피린을 과다 복용할 수 있습니다.
이는 한 번에 너무 많은 양을 복용하거나 장기간 지속적으로 아스피린을 많이 사용하는 경우 발생할 수 있습니다.
아스피린을 너무 많이 복용하면 메스꺼움, 구토 등 일시적 부작용이 발생할 수 있지만 실제로 과다복용하면 더 심각한 건강상 합병증이 발생할 수 있습니다.
여기에는 환각, 발작, 혼수상태, 심지어 심장마비로 인한 사망까지 포함됩니다.
아스피린 복용 후 다음과 같은 다른 부작용도 발생할 수 있습니다.
While aspirin has been shown to help alleviate acute migraine pain, it shouldn’t be used more than 10 days per month for this purpose. This is because rebound — or medication-overuse — headaches can occur, according to the AMF.
It is possible to overdose on aspirin. This can occur if you take too much at any one time, or have a long period of consistently heavy aspirin use.
While too much aspirin may cause temporary side effects such as nausea and vomiting, more severe health complications can occur with an actual overdose. These include hallucinations, seizures, coma, and even death due to cardiac arrest.
Other side effects can also occur after taking aspirin, including:
가슴쓰림이나 소화불량
위와 복부 경련 또는 불편함
멍이 들다
위 내벽이나 소장 상부에 통증이 있는 궤양이 발생하는 소화성 궤양 질환
심한 출혈, 특히 위장 출혈
현기증
메스꺼움
구토
귀에서 울리거나 윙윙거리는 소리인 이명
- Heartburn or indigestion
- Stomach and abdominal cramping or discomfort
- Bruising
- Peptic ulcer disease, in which painful sores develop in the lining of the stomach or top section of the small intestine
- Heavy bleeding, particularly gastrointestinal bleeding
- Dizziness
- Nausea
- Vomiting
- Tinnitus, a ringing or buzzing sound in the ears
더 심각하고 즉각적 치료가 필요한 부작용으로는 청력상실, 출혈, 호흡곤란, 피부발진, 입술, 입, 목의 부종(혈관부종으로 알려진 심각한 반응)과 같은 알레르기 반응이 있습니다.
어린이가 편두통 발작을 경험할 수 있더라도 12세 미만이나 독감이나 수두증상을 보이는 어린이나 청소년에게 아스피린을 투여해서는 안 됩니다.
이는 아스피린이 신경계와 간에 영향을 미치고 치명적일 수 있는 라이 증후군이라는 상태를 유발할 수 있기 때문이라고 KidsHealth는 말합니다.
가능한 부작용에도 불구하고, 아스피린은 수많은 두통환자들이 증명할 수 있듯이 두통완화의 중심입니다.
셀 수 없이 많은 새로운 약품이 쏟아지는 세상에서, 오래된 아스피린은 여전히 널리 사용되고 있습니다.
두통을 완화하기 위해 아스피린을 사용하는 경우 현명하게 사용하십시오.
다른 약물과 마찬가지로 원치 않는 부작용을 피하기 위해 효과적인 최저 용량의 아스피린을 복용하십시오.
Side effects that are more serious and require prompt medical attention include loss of hearing, bleeding, and allergic reactions, such as difficulty breathing, skin rash, and swelling of the lips, mouth, and throat (a severe reaction known as angioedema).
Even though children can experience migraine attacks, aspirin shouldn’t be given to those under age 12 or to any children or teenagers who display symptoms of the flu or chicken pox. This is because aspirin can cause a condition called Reye syndrome, which affects the nervous system and the liver and can be lethal, notes KidsHealth.
Despite its possible side effects, aspirin is a mainstay of headache relief, as legions of headache sufferers can attest. In a world of seemingly countless new medications, good old aspirin remains widely used.
If you turn to aspirin to soothe a headache, just be sure to use it sensibly: As with any medication, take the lowest dose of aspirin that is effective for you to avoid unwanted side effects.
Additional reporting by Brian P. Dunleavy.
Editorial Sources and Fact-Checking
https://smartstore.naver.com/dopza/products/4569179898
돕자몰 - 강아지 고양이 발작 경련 CBD 오일 전문
반려동물 개 고양이 발작 경련 통증 CBD 오일 전문
www.dopza.com
댓글